Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A new numerical technique for solving Caputo time-fractional biological population equation

Laboratory of Fundamental and Numerical Mathematics, Department of Mathematics, Faculty of Sciences, Ferhat Abbas University of Setif 1, Sétif 19000, Algeria

Special Issues: Recent Advances in Fractional Calculus with Real World Applications

In this paper,we propose a new numerical technique called modified generalized Taylor fractional series method (MGTFSM) for solving Caputo time-fractional biological population equation.We present our obtained results in the form of a new theorem.This method based on constructing series solutions in a form of rapidly convergent series with easily computable components and without need of linearization,discretization,perturbation or unrealistic assumptions.The accuracy and efficiency of the method is tested by means of three numerical examples.The results prove that the proposed method is very effective and simple for solving fractional partial differential equations.
  Article Metrics

Keywords biological population equation; Caputo fractional derivative; modified generalized Taylor fractional series method

Citation: Ali Khalouta, Abdelouahab Kadem. A new numerical technique for solving Caputo time-fractional biological population equation. AIMS Mathematics, 2019, 4(5): 1307-1319. doi: 10.3934/math.2019.5.1307


  • 1. O. Acana, M. M. Al Qurashib and D. Baleanu, Reduced differential transform method for solving time and space local fractional partial differential equations, J. Nonlinear Sci. Appl., 10 (2017), 5230-5238.    
  • 2. A. A. M. Arafa, S. Z. Rida and H. Mohamed, Homotopy Analysis Method for Solving Biological Population Model, Commun. Theor. Phys., 56 (2011), 797-800.    
  • 3. A. Elsaid, Homotopy analysis method for solving a class of fractional partial differential equations, Commun. Nonlinear Sci., 16 (2011), 3655-3664.    
  • 4. A. M. A. El-Sayed, A. Elsaid, I. L. El-Kalla, et al. A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains, Appl. Math. Comput., 218 (2012), 8329-8340.
  • 5. Z. Hammouch and T. Mekkaoui, Adomian decomposition method for solving a time-fractional Burger-Huxley's equation, Nonlinear Stud., 19 (2012), 489-496.
  • 6. R. Hilfer, Applications of fractional Calculus in Physics, World Scientific, 2000.
  • 7. M. M. Khader and K. M. Saad, A numerical study using Chebyshev collocation method for a problem of biological invasion: fractional Fisher equation, Int. J. Biomath., 11 (2018), 1850099.
  • 8. A. Khalouta and A. Kadem, Comparison of New Iterative Method and Natural Homotopy Perturbation Method for Solving Nonlinear Time-Fractional Wave-Like Equations with Variable Coefficients, Nonlinear Dyn. Syst. Theory, 19 (2019), 160-169.
  • 9. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential equations, Elsevier, North-Holland, 2006.
  • 10. Y. Liu, Z. Li and Y. Zhang, Homotopy perturbation method to fractional biological population equation, Fractional Differential Calculus, 1 (2011), 117-124.
  • 11. I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.
  • 12. P. Roul, Application of Homotopy Perturbation Method to Perturbation Biological Population Model, Appl. Appl. Math., 5 (2010), 272-281.
  • 13. K. M. Saad, S. Deniz and D. Baleanu, On a new modified fractional analysis of Nagumo equation, Int. J. Biomath., 12 (2019), 1950034.
  • 14. K. M. Saad, M. M. Khader, J. F. Gómez-Aguilar, et al. Numerical solutions of the fractional Fisher's type equations with Atangana-Baleanu fractional derivative by using spectral collocation methods, Chaos, 29 (2019), 023116.
  • 15. K. M. Saad, D. Baleanu and A. Atangana, New fractional derivatives applied to the Korteweg-de Vries and Korteweg-de Vries-Burger's equations, Comput. Appl. Math., 37 (2018), 5203-5216.    
  • 16. K. M. Saad and E. H. Faissal AL-Sharif, Comparative study of a cubic autocatalytic reaction via different analysis methods, Discrete & Continuous Dynamical Systems - S, 12 (2019), 665-684.
  • 17. S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  • 18. V. Turut and N. Güzel, On solving Partial Differential Equations of Fractional Order by Using the Variational Iteration Method and Multivariate Padé Approximations, Eur. J. Pure Appl. Math., 6 (2013), 147-171.


Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved